# SDR COMA9630035

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE CHIP DETECTOR WARNING ACTIVATED.  REPLACED THE LEFT ENGINE.
